# SDR OZCA202011240001

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 37,678 hours, 42,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY ODOR DURING THE FIRST HOUR, AFTER T/O CLIMB AND CRUISE BUT NO VISIBLE SMOKE OR SMOKE DETECTORS DIDN`T ACTIVATE.
